# SDR DXTA2022022857440

- Difficulty date: February 28, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N412QS
- Make and model: Emb EMB-505
- Aircraft serial: 500500440
- Aircraft time: 3,613 hours, 2,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 001359
- Condition: Defective
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS REMAIN ILLUMINATED WHEN THE EMER LT SWITCH IS IN THE ARM POSITION UNDER MAIN DC POWER. THE LIGHTS TURN OFF PROPERLY WHEN SELECTING THE SWITCH TO OFF.//CORRECTIVE ACTION// REMOVED AND REPLACED BOTH #1 & #2 EMERGENCY LIGHT BATTERIES. NO FURTHER DEFECTS NOTED. EMB505 MM 33-52-01  BATTERY PN OFF 7450L-00 SN OFF #1 001518 SN OFF #2 001359. INSTALLED PN 7450L-00 SN ON #1 005900 SN ON #2 006017
